MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 10MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: revision of patient s.W.Distal femur gmrs originally put in on (b)(6) 2025 (original case oa 11897482) due to infection at (b)(6) hospital on (b)(6) 2026 to t2 nail cement spacer (stage 1).
 
Additional Manufacturer Narrative
The following devices were also listed in this report: mrs cvd fem st w/o body 11x127; cat # 64853811; lot # 502321e.Small howmedica bone plug 1pk; cat # 6215-5-001; lot # cppacgo3bd.Gmrs extension piece 100mm; cat # 64956100; lot # u27ud.Gmrs dist fem comp sml l 65mm; cat # 64952010; lot # rrs6c.Gmrs small axle; cat # 64952115; lot # ctd114541.Gmrs small femoral bushing; cat # 64952105; lot # lne103.Gmrs small femoral bushing; cat # 64952105; lot # lnl264.Gmrs extension piece 60mm; cat # 64956060; lot # y376u.Mrh tibial b/plt keel sml 1; cat # 64813110; lot # 26a6p.Kmax stem extnr(s,m,l,xl),80mm; cat # 64768260; lot # lcp0121.Mrhk bumper insert - neutral; cat # 64812130; lot # lna443.Mrh tib rot comp xs-xl; cat # 64812100; lot # 220149.Small howmedica bone plug 1pk; cat # 6215-5-001; lot # cppabmo8 be.Mrhk tibial sleeve; cat # 64812140; lot # lnc832.Simplex tobramycin 1 pk; cat # 61971001; lot # tjf061.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
MRHK TIB INS 10MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key25511432
Report Number0002249697-2026-00516
Device Sequence Number10543925
Product Code KRO
UDI-Device Identifier07613327043785
UDI-Public07613327043785
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K223069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64813210
Device Lot NumberLND157
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age17 YR
Patient SexFemale